# SDR DALA2022110407135

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N949DK
- Make and model: Boeing 737
- Aircraft serial: 38736
- Aircraft time: 24,020 hours, 8,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2479396) REMOVE AND REPLACE EMERGENCY POWER SUPPLY M2627 IAW B737 AMM 33-51-06. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M2627 AND OPS CK SATISFACTORY IAW B737 AMM 33-51-06.
